Ask a doctor

Could Vibration Speed Up the Process of Perlane Breakdown?

I had perlane injections in the cheeks, tear trough and naso labial folds one week ago. The eyes and cheeks areas look great, but there is slightly too much filler in the nasolabial folds -- I want that area to flatten out. Will it help to massage vigorously daily or could this cause/proswelling? Is Perlane still malable 7 days? Could applying vibration to the area hasten the breakdown of the perlane. Could repeatedly applying strong pressure to the area help flatten it out?

Doctor Answers (7)

Perlane and massage

+1

I would suggest following up with your provider for further assessment, and the two of you can discuss areas of concern that are in need of massage, and/or additional treatment.


Seattle Facial Plastic Surgeon
5.0 out of 5 stars 138 reviews

Perlane Fort Lauderdale

+1
That would be an extremist treatment. I agree the injection of Vitrase 10 units per0.1cc desired removed is best.

Will Richardson, MD
Fort Lauderdale Dermatologic Surgeon
4.0 out of 5 stars 8 reviews

Unhappy with Perlane Results...

+1

Hyaluronidase is a enzyme that dissolves hyaluronic acids like Perlane.  If you are unhappy with your results please follow up with your provider to discuss disolving your Perlane.

Hope this helps. 

 

Dr. Grant Stevens

Grant Stevens, MD
Los Angeles Plastic Surgeon
4.5 out of 5 stars 67 reviews

You might also like...

Excess perlane, juvederm, restylane

+1

You can certainly diminish the amount of hyaluronic acid fillers very easily so don't panic.  If you feel that you have an excess in any area, I would recommend conservative observation only for the first 2 weeks.  This allows any swelling to completely resolve.  Gentle massage is all that is necessary.  Certainly don't cause yourself any discomfort in the massage.

Hyaluronidase is a widely available commercial enzyme that will dissolve the filler within minutes.  This is off label but very safe and successful in my experience.  I have used this on patients over the last 10 years with immediate satisfactory results.  Consider this if your filler is excessive after 2 weeks.  When used appropriately, the surgeon can safely remove only the excess leaving a quality result.

Dr. Todd Hobgood

Todd Christopher Hobgood, MD
Phoenix Facial Plastic Surgeon
5.0 out of 5 stars 17 reviews

Removing Perlane

+1

I have never heard of vibration accelerating the removal of Perlane and do not believe there is a rationale for choosing this method to remove it.  If you are unhappy with the results,  hyaluronic acid fillers such as Perlane, can be easily be removed wtih a product called hyaluronidase.  Hylauronidase is an injectable and is performed in a procedure similar to the injection of Perlane. However, since you are only one week post injection with Perlane I would advise you wait another week or two before making any final decision since there can be some changes in its appearnce in the first coulple of weeks.

Ted Brezel, MD
Long Island Dermatologist
5.0 out of 5 stars 3 reviews

Removing Perlane

+1

Since you are only one week out from your Perlane injections and you describe your problem as "slightly" too much Perlane, I would advise waiting for quite some time before considering having it removed with hyaluronidase. Massaging or rubbing the area may only make things worse. Most likely it will gradually settle down and look better over the next month. Vibration or strong pressure to the area is not likely to help as well.

Mitchell Schwartz, MD
South Burlington Dermatologic Surgeon
5.0 out of 5 stars 8 reviews

Break down perlane

+1

I don't believe any of the modalities you describe will break the product down faster.

 

You should consider having hyaluronidase injected to dissolve the perlane. 

 

An experienced dermatologist should be able to help you.

 

Dr. Malouf

Peter Malouf, DO
Dallas Dermatologist
5.0 out of 5 stars 72 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.